# SDR CALA2011032800207

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N69154
- Make and model: Boeing 767224
- Aircraft serial: 30433
- Aircraft time: 46,117 hours, 6,845 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5114
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 347 RBL 45 FLOORBEAM CORRODED.  CABIN BS 347 RBL 45 FLOORBEAM UPPER CHORD CORROSION REMOVED OUT OFF SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101 LIMIT AND CHORD UPPER CHORD REPAIRED AS PER SRM 53-00-51 FIG 201 REPAIR 2.
